# SDR CALA2025031302747

- Difficulty date: March 10, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 111,397 hours, 26,234 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 1036423
- Part serial: 3076
- Condition: Damaged
- Location: Zone 100
- Part time: 104,769 hours, 23,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER CABIN POSITIVE PRESSURE RELIEF VALVE MISSING LOWER FLAPPER. UPPER FLAPPER WAS REMOVED AND DEFERED ON LOG 3881765. FLAPPER SHAPE IS HALF CIRCLE OF 3 INCHES RADIUS. LOWER CABIN PRESSURE RELIEF VALVE CDL ON LOG 3881765
